# SDR SIMA992651

- Difficulty date: September 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383AE
- Make and model: Saab 340B
- Aircraft serial: 340B383
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74332
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3270 - EMERGENCY FLOOR PROXIMITY LIGHT STRIP AT ROW 11 IS BROKEN.  REMOVED AND REPLACED FLOOR PROXIMITY LIGHT STRIP.  OPERATIONAL CHECK GOOD.  (M)
